Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101580
Title: Bernstein-Szegõ inequality for trigonometric polynomials in the space L0
Неравенство Бернштейна - Сеге в пространстве L0 для тригонометрических полиномов
Authors: Leont'eva, A. O.
Issue Date: 2019
Publisher: Krasovskii Institute of Mathematics and Mechanics
Citation: Leont'eva A. O. Bernstein-Szegõ inequality for trigonometric polynomials in the space L0 / A. O. Leont'eva. — DOI 10.21538/0134-4889-2019-25-4-129-135 // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2019. — Vol. 25. — Iss. 4. — P. 129-135.
Abstract: Inequalities of the form kfn (α) cos θ + fn (α) sin θkp ≤ Bn(α, θ)pkfnkp for classical derivatives of order α ∈ N and Weyl derivatives of real order α ≥ 0 of trigonometric polynomials fn of order n ≥ 1 and their conjugates for real θ and 0 ≤ p ≤ ∞ are called Bernstein-Szegõ inequalities. They are generalizations of the classical Bernstein inequality (α = 1, θ = 0, p = ∞). Such inequalities have been studied for more than 90 years. The problem of studying the Bernstein-Szegõ inequality consists in analyzing the properties of the best (the smallest) constant Bn(α, θ)p, its exact value, and extremal polynomials for which this inequality turns into an equality. G. Szegõ (1928), A. Zygmund (1933), and A. I. Kozko (1998) showed that, in the case p ≥ 1 for real α ≥ 1 and any real θ, the best constant Bn(α, θ)p is nα. For p = 0, Bernstein-Szegõ inequalities are of interest at least because the constant Bn(α, θ)p is the largest for p = 0 over 0 ≤ p ≤ ∞. In 1981, V. V. Arestov proved that, for r ∈ N and θ = 0, the Bernstein inequality is true with the constant nr in the spaces Lp, 0 ≤ p < 1; i.e., Bn(r, 0)p = nr. In 1994, he proved that, for p = 0 and the derivative of the conjugate polynomial of order r ∈ N ∪ {0}, i.e., for θ = π/2, the exact constant grows exponentially in n; more precisely, Bn(r, π/2)0 = 4n+o(n). In two recent papers of the author (2018), a similar result was obtained for Weyl derivatives of positive noninteger order for any real θ. In the present paper, we prove that the formula Bn(α, θ)0 = 4n+o(n) holds for derivatives of nonnegative integer orders α and any real θ 6= πk, k ∈ Z. © 2019 Krasovskii Institute of Mathematics and Mechanics. All rights reserved.
Keywords: BERNSTEIN-SZEGÕ INEQUALITY
CONJUGATE POLYNOMIAL
SPACEL0
TRIGONOMETRIC POLYNOMIAL
WEYL DERIVATIVE
URI: http://hdl.handle.net/10995/101580
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85078517332
PURE ID: 11465023
ISSN: 1344889
DOI: 10.21538/0134-4889-2019-25-4-129-135
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85078517332.pdf189,92 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.